| Model Number |
SM-5678 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a removal of the breast quadrant with the axillary node, the thread of the two devices broke.To resolve the issue, a new package of suture was used.There was no patient injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.